# SDR Q2SA20160727253

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AFT CORNER CORROSION, FOUND ADDITIONAL CORROSION FWD CARGO DOOR FRAME LOWER AFT CUTOUT.  AIRCRAFT GROUNDED.  REPAIRED THE  DOOR FRAME LWR AFT CUTOUT IAW SRM 53-00-01 REPAIR 33, PB 201-245
